TITLE

Hydrocephalus-induced neuroleptic malignant-like syndrome with reduced dopamine transporters

AUTHOR(S)
Jussen, Daniel; Sprung, Christian; Buchert, Ralph; Braun, Johann
PUB. DATE
August 2013
SOURCE
Journal of Neurology;Aug2013, Vol. 260 Issue 8, p2182
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor related to symptoms of hydrocephalus-induced neuroleptic malignant syndrome (NMS).
ACCESSION #
89567327

 

Related Articles

  • Amantadine/domperidone.  // Reactions Weekly;Jul2015, Vol. 1559 Issue 1, p23 

    An abstract of the article "Neuroleptic Malignant Syndrome in an Elderly Patient With Normal Pressure Hydrocephalus Overlapping Corticobasal Degeneration," by A. T. Isik and colleagues is presented.

  • Neuroleptic malignant syndrome. Cope, Rosemarie V.; Gregg, Elizabeth M. // British Medical Journal (Clinical Research Edition);6/18/1983, Vol. 286 Issue 6382, p1938 

    Reports a case of neuroleptic malignant syndrome in Great Britain. Analysis on the case of a 33 year old single man with a paranoid psychosis; Comparison of the syndrome with acute lethal catatonia; Lack of treatment of the disease.

  • Olanzapine.  // Reactions Weekly;9/8/2012, Issue 1418, p35 

    The article describes a case of neuroleptic malignant syndrome in a 14-year-old girl with bipolar and schizoaffective disorders that developed while receiving olanzapine for increasing aggression.

  • Antipsychotics/valproic acid.  // Reactions Weekly;2/4/2012, Issue 1387, p9 

    The article describes the cases of two patients who developed neuroleptic malignant syndrome (NMS) after receiving combinations of either haloperidol, promazine, fluphenazine, perazine, clozapine, valproic acid or risperidone.

  • Levodopa withdrawal.  // Reactions Weekly;7/31/2010, Issue 1312, p32 

    The article describes the case of a 66-year-old man with Parkinson's disease who developed fatal neuroleptic malignant syndrome following levodopa withdrawal.

  • Entacapone/levodopa/carbidopa withdrawal.  // Reactions Weekly;8/13/2011, Issue 1364, p19 

    The article describes the case of a man who developed neuroleptic malignant-like syndrome due to the withdrawal of dopamine for Parkinson's disease.

  • Haloperidol.  // Reactions Weekly;10/1/2011, Issue 1371, p18 

    The article describes the case of a 52-year-old woman who developed fatal neuroleptic malignant syndrome while taking haloperidol.

  • Haloperidol.  // Reactions Weekly;10/1/2011, Issue 1371, p18 

    The article describes the case of a 21-year-old man with severe agitation and combativeness who developed neuroleptic malignant syndrome after receiving haloperidol.

  • Risperidone overdose.  // Reactions Weekly;5/19/2012, Issue 1402, p39 

    The article describes the case of a 2.5-year-old boy who developed neuroleptic malignant syndrome after an accidental risperidone overdose.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics